Weyl law for semi-classical resonances with randomly perturbed potentials
Mémoires de la Société Mathématique de France, no. 136 (2014) , 150 p.
The full text of recent articles is available to journal subscribers only. See the article on the journal's website.

We consider semi-classical Schrödinger operators with potentials supported in a bounded strictly convex subset 𝒪 of n with smooth boundary. Letting h denote the semi-classical parameter, we consider classes of small random perturbations and show that with probability very close to 1, the number of resonances in rectangles [a,b]-i[0,ch 2 3 [, is equal to the number of eigenvalues in [a,b] of the Dirichlet realization of the unperturbed operator in 𝒪 up to a small remainder.

On considère des opérateurs de Schrödinger dont les potentiels ont leur supports dans un ensemble strictement convexe à bord lisse 𝒪 n . En désignant par h le paramètre semi-classique, nous considérons des classes de petites perturbations aléatoires et montrons qu’avec une probabilité très proche de 1, le nombre de résonances dans des rectangles [a,b]-i[0,ch 2 3 [ est égal (à un petit reste près) au nombre de valeurs propres dans [a,b] de la réalisation de Dirichlet de l’opérateur dans 𝒪.

DOI: 10.24033/msmf.446
Classification: 81U99,  35P20,  35P25
Keywords: Resonance, Weyl law, Random
@book{MSMF_2014_2_136__1_0,
     author = {Sj\"ostrand, Johannes},
     title = {Weyl law for semi-classical resonances with randomly perturbed potentials},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {136},
     year = {2014},
     doi = {10.24033/msmf.446},
     zbl = {1304.35010},
     mrnumber = {3288114},
     language = {en},
     url = {http://archive.numdam.org/item/MSMF_2014_2_136__1_0/}
}
TY  - BOOK
AU  - Sjöstrand, Johannes
TI  - Weyl law for semi-classical resonances with randomly perturbed potentials
T3  - Mémoires de la Société Mathématique de France
PY  - 2014
DA  - 2014///
IS  - 136
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/MSMF_2014_2_136__1_0/
UR  - https://zbmath.org/?q=an%3A1304.35010
UR  - https://www.ams.org/mathscinet-getitem?mr=3288114
UR  - https://doi.org/10.24033/msmf.446
DO  - 10.24033/msmf.446
LA  - en
ID  - MSMF_2014_2_136__1_0
ER  - 
%0 Book
%A Sjöstrand, Johannes
%T Weyl law for semi-classical resonances with randomly perturbed potentials
%S Mémoires de la Société Mathématique de France
%D 2014
%N 136
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.446
%R 10.24033/msmf.446
%G en
%F MSMF_2014_2_136__1_0
Sjöstrand, Johannes. Weyl law for semi-classical resonances with randomly perturbed potentials. Mémoires de la Société Mathématique de France, Serie 2, , no. 136 (2014), 150 p. doi : 10.24033/msmf.446. http://numdam.org/item/MSMF_2014_2_136__1_0/

[1] M. Andersson & J. Sjöstrand« Functional calculus for non-commuting operators with real spectra via an iterated Cauchy formula », J. Funct. An. 210 (2004), p. 341–375. | Zbl | MR

[2] M. V. Berry & K. E. Mount« Semiclassical approximations in wave mechanics », Rep. Prog. Phys. 35 (1972), p. 315–397.

[3] J.-F. Bony, V. Bruneau & G. Raikov« Counting function of characteristic values and magnetic resonances », http://arxiv.org/abs/1109.3985. | Zbl | MR

[4] W. Bordeaux Montrieux & J. Sjöstrand« Almost sure Weyl asymptotics for non-self-adjoint elliptic operators on compact manifolds », Ann. Fac. Sci. Toulouse 19 (2010), p. 567–587. | Numdam | Zbl | EuDML | MR

[5] G. Carron« Déterminant relatif et la fonction Xi », Amer. J. Math. 124 (2002), p. 307–352. | Zbl | MR

[6] T. J. Christiansen« Schrödinger operators and the distribution of resonances in sectors », Anal. PDE 5 (2012), p. 961–982. | Zbl | MR

[7] E. B. Davies, P. Exner & J. Lipovský« Non-Weyl asymptotics for quantum graphs with general coupling conditions », J. Phys. A 43 47 (2010), 474013, 16 pp. | Zbl | MR

[8] E. B. Davies & A. Pushnitski« Non-Weyl resonance asymptotics for quantum graphs », Anal. PDE 4 (2011), p. 729–756. | Zbl | MR

[9] T. Dinh & D. Vu« Asymptotic number of scattering resonances for generic Schrödinger operators », http://arxiv.org/abs/1207.4273. | Zbl | MR

[10] P. Exner & J. Lipovský« Non-Weyl resonance asymptotics for quantum graphs in a magnetic field », Phys. Lett. A 375 (2011), p. 805–807. | Zbl | MR

[11] M. V. FédorioukMéthodes asymptotiques pour les équations différentielles ordinaires linéaires, Éditions Mir, 1987.

[12] R. Froese« Asymptotic distribution of resonances in one dimension », J. Differential Equations 137 (1997), p. 251–272. | Zbl | MR

[13] I. Gohberg & J. LeitererHolomorphic operator functions of one variable and applications, Operator Theory: Advances and Applications, vol. 192, Birkhäuser Verlag, 2009. | Zbl | MR

[14] I. C. Gohberg & M. G. KreinIntroduction to the theory of linear non-selfadjoint operators, Translations of mathematical monographs, vol. 18, Amer. Math. Soc., 1969. | Zbl | MR

[15] T. Hargé & G. Lebeau« Diffraction par un convexe », Inv. Math. 118 (1994), p. 161–196. | Zbl | EuDML | MR

[16] B. Helffer & J. Sjöstrand« Résonances en limite semi-classique », Mém. Soc. Math. France (N.S.) 24-25 (1986). | Numdam | Zbl | EuDML | MR

[17] V. Ivrii« Sharp spectral asymptotics for operators with irregular coefficients. II. Domains with boundaries and degenerations », Comm. Partial Differential Equations 28 (2003), p. 103–128. | Zbl | MR

[18] A. Melin & J. Sjöstrand« Bohr-Sommerfeld quantization condition for non-selfadjoint operators in dimension 2 », Astérique 284 (2003), p. 181–244. | Zbl | MR

[19] R. B. Melrose« Polynomial bound on the distribution of poles in scattering by an obstacle, (art. No. 3) », in Journées équations aux dérivées partielles, 1984, 8 pp. | EuDML

[20] S. Nakamura, P. Stefanov & M. Zworski« Resonance expansions of propagators in the presence of potential barriers », J. Funct. Anal. 205 (2003), p. 180–205. | Zbl | MR

[21] T. Regge« Analytic properties of the scattering matrix », Il Nuovo Cimento 8 (1958), p. 671–679. | Zbl | MR

[22] B. Simon« Resonances in one dimension and Fredholm determinants », J. Funct. Anal. 178 (2000), p. 396–420. | Zbl | MR

[23] —, « The definition of molecular resonance curves by the method of exterior complex scaling », Physics Lett. 71A 2,3 (30 April 1979), p. 211–214.

[24] J. Sjöstrand« Lectures on resonances », http://math.u-bourgogne.fr/IMB/sjostrand/Coursgbg.pdf. | Zbl

[25] —, « Geometric bounds on the density of resonances for semiclassical problems », Duke Math. J. 60 (1990), p. 1–57. | Zbl | MR

[26] —, « Resonances for bottles and trace formulae », Math. Nachr. 221 (2001), p. 95–149. | Zbl | MR

[27] —, « Eigenvalue distribution for non-self-adjoint operators with small multiplicative random perturbations », Ann. Fac. Sci. Toulouse 18 (2009), p. 739–795, http://arxiv.org/abs/0802.3584. | Numdam | Zbl | EuDML | MR

[28] —, « Counting zeros of holomorphic functions of exponential growth », J. pseudodifferential operators and applications 1 (2010), p. 75–100, http://arxiv.org/abs/0910.0346. | Zbl | MR

[29] —, « Eigenvalue distribution for non-self-adjoint operators on compact manifolds with small multiplicative random perturbations », Ann. Fac. Sci. Toulouse 19 (2010), p. 277–301. | Numdam | Zbl | EuDML | MR

[30] J. Sjöstrand & M. Zworski« Complex scaling and the distribution of scattering poles », J. Amer. Math. Soc. 4 (1991), p. 729–769. | Zbl | MR

[31] —, « Estimates on the number of scattering poles near the real axis for strictly convex obstacles », Ann. Inst. Fourier 43 (1993), p. 769–790. | Numdam | Zbl | EuDML | MR

[32] —, « The complex scaling method for scattering by strictly convex obstacles », Ark. Mat. 33 (1995), p. 135–172. | Zbl | MR

[33] —, « Asymptotic distribution of resonances for convex obstacles », Acta Math. 183 (2000), p. 191–253. | Zbl

[34] —, « Elementary linear algebra for advanced spectral problems », Ann. Inst. Fourier 57 (2007), p. 2095–2141. | Numdam | Zbl | EuDML | MR

[35] —, « Fractal upper bounds on the density of semiclassical resonances », Duke Math J. 137 (2007), p. 381–459. | Zbl | MR

[36] P. Stefanov« Sharp upper bounds on the number of the scattering poles », J. Funct. Anal. 231 (2006), p. 111–142. | Zbl | MR

[37] G. Vodev« Sharp bounds on the number of scattering poles in even-dimensional spaces », Duke Math. J. 74 (1994), p. 1–17. | Zbl | MR

[38] A. Voros« Spectre de l’équation de Schrödinger et méthode BKW », Publications Mathématiques d’Orsay, Université de Paris-Sud (1982), 75 pp., http://mathdoc.emath.fr/PMO/PDF/V_VOROS-167.pdf. | Zbl | MR

[39] L. Zieliński« Semiclassical distribution of eigenvalues for elliptic operators with Hölder continuous coefficients. I. Non-critical case », Colloq. Math. 99 (2004), p. 157–174. | Zbl | MR

[40] M. Zworski« Distribution of poles for scattering on the real line », J. Funct. Anal. 73 (1987), p. 277–296. | Zbl | MR

[41] —, « Sharp polynomial bounds on the number of scattering poles », Duke Math. J. 59 (1989), p. 311–323. | Zbl | MR

[42] —, « Sharp polynomial bounds on the number of scattering poles of radial potentials », J. Funct. Anal. 82 (1989), p. 370–403. | Zbl | MR

Cited by Sources: